Access count of this item: 77

Files in This Item:
File Description SizeFormat 
0880-13.pdf379.01 kBAdobe PDFView/Open
Title: 非線形楕円型境界値問題の不安定解に対する有限要素近似(数値計算アルゴリズムの現状と展望)
Authors: 水谷, 明  KAKEN_name
Author's alias: Mizutani, Akira
Issue Date: Jul-1994
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 880
Start page: 105
End page: 111
Appears in Collections:The State of the Art of Scientific Computing and Its Prospect

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.